• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Is this a side effect of Luvox

M

Moneyz1

New member
Joined
Apr 15, 2019
Messages
1
Location
Boston ma
I’ve been on Luvox for 3 months but I’ve been slowly increasing the dose because I was having bad side effects. I am now on 250mg a day and I feel like crying all day for the last 3 days. I’m not sure if this is a side effect because I never felt it the rest of the time I’ve been on it. Also I haven’t cried so it makes me wonder if maybe it’s allergies and I’m just overreacting. I was put on this medication after being on Zoloft for 8 years and it just stopped working for me.
 
LouisaMogs

LouisaMogs

Well-known member
Joined
Apr 15, 2019
Messages
58
Location
Warrington
You’re probably best asking your doctor about this x
 
Top